# SDR SWAA000927

- Difficulty date: May 20, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 48,216 hours, 48,767 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6549571
- Condition: Broken
- Location: Rt A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, RT WING BODY OVERHEAT LIGHT ILLUMINATED.  FOUND RT A/C PRIMARY HEAT EXCHANGER DUCT, LOWER ATTACH FLANGE BROKEN.  REPAIRED DUCT PER MM.
